MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE CONVERTX®; STENT, URETERAL

MERIT MEDICAL SYSTEMS, INC. RESOLVE CONVERTX®; STENT, URETERAL
Catalog Number RCX22-8-038/C
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that a patient came in for a two week follow up after a conversion from drain to bilateral stent.Upon initial image the provider observed that both sides looked to have been cut or separated at a location other than where it is intended to detach.The provider attempted to detach the right side and after following all appropriate steps the device did not convert.The physician did not attempt to convert on the left side as they could see it had already separated in a location other than the intended spot.No patent injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was returned and a visual inspection was performed.Kinking was found on the catheter and stent and split near the bond between the catheter and the stent, consistent with a cut caused by a sharp instrument.Since the device was returned after use, the exact root cause of the failure is unknown.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformance of this nature is monitored by the engineering, quality and management team members.

Brand Name
RESOLVE CONVERTX®
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23658616
Report Number1721504-2025-00621
Device Sequence Number9962104
Product Code FAD
UDI-Device Identifier00884450721285
UDI-Public00884450721285
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRCX22-8-038/C
Device Lot NumberI3237518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown